This is the first time I have posted on here and the title of this post is the reason as I am being driven to distraction by the most awful taste in my mouth! I am having neo-adjuant chemotherapy (3 x FEC and 3 x T) and have got through 3 x FEC without too much problem. I have had another mamogram and ultrasound and the lump is shrinking and nothing in my lymph nodes any more so all good so far. However, I had my first Taxatore infusion (plus Herceptin injection) eight days ago. I felt absolutely fine for days two and three, then was hit hard by fatiuge and bone pain (also injecting myself with G-CSF due to low blood cell count) and have felt pretty horrible since then, but a good bit better today. The fatigue and pain I can cope wth as I know it will is only temporary but I have had the most awful taste in my mouth for over a week now. Please can someout tell me if I will get my sense of taste back before my next session of T?
... View more